# SDR SWAA2025050657008

- Difficulty date: April 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) 2025-243963<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802 AND DWG 33500007 SHEET 2 REV. 2;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802 AND DWG 33500007 SHEET 2 REV. 2
